MAUDE Adverse Event Report: Merit Maquiladora Mexico, S. DE R.L. DE C.V. Performa®; Catheter, Intravascular, Diagnostic

Merit Maquiladora Mexico, S. DE R.L. DE C.V. Performa®; Catheter, Intravascular, Diagnostic
Catalog Number 7757-2MP65/B
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
Performa®
Common Device Name
Catheter, Intravascular, Diagnostic
Manufacturer (Section D)
Merit Maquiladora Mexico, S. DE R.L. DE C.V.
avenida sor juana ines
19970 interior b, edificio 2
tijuana, baja california 22630
MX  22630
Manufacturer (Section G)
Merit Maquiladora Mexico, S. DE R.L. DE C.V.
avenida sor juana ines
19970 interior b, edificio 2
tijuana, baja california 22630
MX   22630
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50235141
Report Number3011642792-2026-00094
Device Sequence Number10353175
Product Code DQO
UDI-Device Identifier00884450766507
UDI-Public00884450766507
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number7757-2MP65/B
Device Lot NumberI3434731
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown